Formules explicites pour les solutions minimales de l’équation ¯ u = f dans la boule et dans le polydisque de n

Philippe Charpentier

Annales de l'institut Fourier (1980)

  • Volume: 30, Issue: 4, page 121-154
  • ISSN: 0373-0956

Abstract

top
In this paper, we construct first an explicit Cauchy kernel for the unit ball B in C n whose boundary values are equal to the Szegö kernel. Then we construct an explicit family of kernels which give the solutions of u = f which are orthogonal to holomorphic functions in L 2 ( d σ α ) . Here α is a real number, α > - 1 , d λ ( z ) the Lebesgue measure and d σ α ( z ) = ( 1 - | z | 2 ) d λ ( z ) , d λ ( z ) . We give also some estimates inside and on the boundary for these solutions. In a second part, we give also similar formulas in the polydisk and we prove L p estimates for the solutions of u = f .

How to cite

top

Charpentier, Philippe. "Formules explicites pour les solutions minimales de l’équation $\bar{\partial }u=f$ dans la boule et dans le polydisque de ${\mathbb {C}}^n$." Annales de l'institut Fourier 30.4 (1980): 121-154. <http://eudml.org/doc/74468>.

@article{Charpentier1980,
abstract = {Dans cet article, on construit tout d’abord un noyau de Cauchy explicite dans la boule unité $B$ de $\{\bf C\}^n$ dont les valeurs au bord sont égales au noyau de Szegö. Puis, à partir de ce noyau, on construit explicitement les noyaux qui fournissent les solutions de l’équation $\bar\{\partial \}u=f$ qui sont orthogonales aux fonctions holomorphes dans les espaces $L^2(d\sigma _\alpha )$, où $d\sigma _\alpha (z)= (1-\vert z\vert ^2)d\lambda (z)$, $d\lambda (z)$ étant la mesure de Lebesgue et $\alpha $ un réel $&gt;-1$. Nous donnons ensuite les principales estimations dedans et au bord que vérifient ces solutions. Dans une deuxième partie, on construit des formules similaires pour le polydisque qui permettent d’obtenir les estimations $L^p$ pour les solutions de $\bar\{\partial \}u=f$.},
author = {Charpentier, Philippe},
journal = {Annales de l'institut Fourier},
keywords = {Cauchy kernel; Szegö kernel; polydisc; unit ball; delta equation; boundary behaviour; CR equation},
language = {fre},
number = {4},
pages = {121-154},
publisher = {Association des Annales de l'Institut Fourier},
title = {Formules explicites pour les solutions minimales de l’équation $\bar\{\partial \}u=f$ dans la boule et dans le polydisque de $\{\mathbb \{C\}\}^n$},
url = {http://eudml.org/doc/74468},
volume = {30},
year = {1980},
}

TY - JOUR
AU - Charpentier, Philippe
TI - Formules explicites pour les solutions minimales de l’équation $\bar{\partial }u=f$ dans la boule et dans le polydisque de ${\mathbb {C}}^n$
JO - Annales de l'institut Fourier
PY - 1980
PB - Association des Annales de l'Institut Fourier
VL - 30
IS - 4
SP - 121
EP - 154
AB - Dans cet article, on construit tout d’abord un noyau de Cauchy explicite dans la boule unité $B$ de ${\bf C}^n$ dont les valeurs au bord sont égales au noyau de Szegö. Puis, à partir de ce noyau, on construit explicitement les noyaux qui fournissent les solutions de l’équation $\bar{\partial }u=f$ qui sont orthogonales aux fonctions holomorphes dans les espaces $L^2(d\sigma _\alpha )$, où $d\sigma _\alpha (z)= (1-\vert z\vert ^2)d\lambda (z)$, $d\lambda (z)$ étant la mesure de Lebesgue et $\alpha $ un réel $&gt;-1$. Nous donnons ensuite les principales estimations dedans et au bord que vérifient ces solutions. Dans une deuxième partie, on construit des formules similaires pour le polydisque qui permettent d’obtenir les estimations $L^p$ pour les solutions de $\bar{\partial }u=f$.
LA - fre
KW - Cauchy kernel; Szegö kernel; polydisc; unit ball; delta equation; boundary behaviour; CR equation
UR - http://eudml.org/doc/74468
ER -

References

top
  1. [1] E. AMAR et A. BONAMI, Mesures de Carleson d'ordre α et solutions au bord de l'équation ð, Bull. Soc. Math. France, 107 (1979), 23-48. Zbl0409.46035MR80h:32032
  2. [2] BO BERNDTSSON, Integral formulas and zeros of bounded holomorphic functions in the unit ball, Preprint. Zbl0414.31007
  3. [3] S. V. DAUTOV and G. M. HENKIN, Zeros of holomorphic functions of finite order and weighted estimates for solutions of the ð-equation (en russe), Mat. Sb., 107 ( ), 163-174. Zbl0392.32001MR80b:32005
  4. [4] P. G. GREINER and E. M. STEIN, Estimates for the ð-Neumann problem, Math. Notes, Princeton Univ. Press, (1977). Zbl0354.35002MR58 #17218
  5. [5] G. M. HENKIN, Boundary properties of holomorphic functions of several complex variables, J. Soviet Math., 5 (1976), 612-687. Zbl0375.32005
  6. [6] C. J. KOLASKI, A new look at a theorem of Forelli and Rudin, Indiana Univ. Math. J., 28 (1979), 495-499. Zbl0412.41023MR82b:32002
  7. [7] M. LANDUCCI, On the projection of L2(D) into H(D), Duke Math. J., 42 (1975), 231-237. Zbl0332.35047MR51 #13271
  8. [8] M. LANDUCCI, Uniform bounds on derivatives for the ð-problem in the polydisk. Proc. Symp. Pure Math., 30 (1977), 177-180. Zbl0357.35063MR56 #674
  9. [9] N. OVRELID, Integral representation formulas and Lp-estimates for the δ-equation, Math. Scand., 29 (1971), 137-160. Zbl0227.35069MR48 #2425
  10. [10] H. SKODA, Valeurs au bord pour les solutions de l'opérateur d et caractérisation des zéros des fonctions de la classe de Nevanlinna, Bull. Soc. Math. France, 104 (1976), 225-299. Zbl0351.31007MR56 #8913
  11. [11] N. Th. VAROPOULOS, BMO functions and the ð-equation, Pacific J. Math., 71 (1977), 221-273. Zbl0371.35035MR58 #22639a

Citations in EuDML Documents

top
  1. Aline Bonami, Philippe Charpentier, Solutions de l’équation ¯ et zéros de la classe de Nevanlinna dans certains domaines faiblement pseudo-convexes
  2. Philippe Charpentier, Caractérisations des zéros des fonctions de certaines classes de type Nevanlinna dans le bidisque
  3. B. Berndtsson, Mats Andersson, Henkin-Ramirez formulas with weight factors
  4. Anne Cumenge, Extension dans des classes de Hardy de fonctions holomorphes et estimations de type «mesures de Carleson» pour l’équation ¯
  5. Mats Andersson, Jörgen Boo, Joaquim Ortega-Cerdà, Canonical homotopy operators for the ¯ complex in strictly pseudoconvex domains
  6. Viêt Anh Nguyên, El Hassan Youssfi, Optimal Lipschitz estimates for the ¯ equation on a class of convex domains
  7. J. M. Ortega, Joan Fàbrega, Pointwise multipliers and corona type decomposition in B M O A

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.